U.S. doctors online nowAsk doctors free
Dayton, OH
A 28-year-old female asked:

My neck popped followed by severe pain while taking cipro.a year later the base of my skull stays swollen.my head feels unstable and falls to the left?

1 doctor answer1 doctor weighed in
Dr. Carrie Cannon
A Verified Doctoranswered
A US doctor answeredLearn more
Cipro side effect?: Tendon rupture in the head and neck area associated with Ciprofloxacin would be highly unusual, but possible. Please see your primary doctor for MRI/CT studies if indicated by exam and referrals. Your problem could allow an academically-minded physician to publish. I did not find any similar in the medical literature tonight, but it was a brief overview. You may be a popular patient indeed

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 18, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.